# SDR SWI2024F00058

- Difficulty date: November 14, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1004-1047
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION FOUND ON FLOOR BEAM CAP AT FS1004-FS1047 LBL 27 REQIURES REPLACEMENT   (C-CHECK RO 1/30/2024)   REPAIRED FLOOR BEAM CAP CUTOUT DAMAGED SECTION FROM FS977 - FS1065 LBL27, FABRICATED AND INSTALLED ALL REPAIR PARTS IAW CRJ 700 SRM 53-00-41-201-.001-A01. COMPLIED WITH 51-900-1002-SKY.
